# SDR AWXA960105

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 MAINTENANCE CHECK, FOUND DENT IN SKIN AT BS 813 BETWEEN STRINGER 18L AND 19L.  DENT .037 INCH BY 1 INCH BY 1 INCH.  DENT OUT OF LIMITS.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 53-30-3.  (M)
